Lower Bound for the Radiation $Q$ of Electrically Small Magnetic Dipole Antennas With Solid Magnetodielectric Core

Publication: Research - peer-reviewJournal article – Annual report year: 2011

View graph of relations

A new lower bound for the radiation $Q$ of electrically small spherical magnetic dipole antennas with solid magnetodielectric core is derived in closed form using the exact theory. The new bound approaches the Chu lower bound from above as the antenna electrical size decreases. For $ka, the new bound is lower than the bounds for spherical magnetic as well as electric dipole antennas composed of impressed electric currents in free space.
Original languageEnglish
JournalI E E E Transactions on Antennas and Propagation
Issue number2
Pages (from-to)679-681
StatePublished - 2011

Bibliographical note

Copyright 2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.

CitationsWeb of Science® Times Cited: 9


  • Chu lower bound, Quality factor, Magnetic dipole, Fundamental limitations, Electrically small antennas
Download as:
Download as PDF
Select render style:
Download as HTML
Select render style:
Download as Word
Select render style:

Download statistics

No data available

ID: 5430999